# SDR ROCK012303

- Difficulty date: January 23, 2003
- Submitted: January 23, 2003
- Operation: General aviation
- Aircraft: N82CR
- Make and model: Rkwell NA26565
- Aircraft serial: 46549
- Aircraft time: 9,638 hours, 5,983 cycles
- Engine: Alidsg TFE7313AR
- System (JASC): 2740 · Stabilizer Control System
- Part: Switch
- Part number: 4014305
- Condition: Inoperative
- Location: Stab Trim
- Part time: 5,320 hours, 3,444 cycles
- Stage of operation: NR
- How discovered: C
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

PILOT'S TRIM SWITCH BECAME INTERMITTENT AND THEN FAILED TO OPERATE COMPLETELY IN FLIGHT.  CO-PILOT AND ALTERNATE TRIM SYSTEMS BOTH REMAINED FUNCTIONAL.  TESTED AND REPLACED PILOT'S TRIM SWITCH AT DESTINATION.  SYSTEM FUNCTIONED PROPERLY AFTER REPLACMENT OF SWITCH.
